# SDR DALA1050100623

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 77,270 hours, 37,490 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3c & 6c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK,  MX FOUND THE EMERGENCY IN  SEAT PATH LIGHTS AT 3C & 6C INOPERATIVE.  MX REPLACED THE LIGHTS AND WIRE HARNESS.  OPS CHECK WAS GOOD.
